Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

I am having diabities with TB. Can i switch over from daonil to insulin ?

i am 58 having diabities from many years i have recently been detectedd with TB my doctor suggests me to switch over from daonil to insulin
Asked On : Sat, 17 Jul 2010
Answers:  2 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi. Just for your understanding when you are ill you need to have a better control over your sugar levels. You might be needing more of the antidiabetic drug to keep your levels under check and depending upon the judgement of your treating doctor you might have been put on insulin as it surely offers better and stricter control. Any state of disease or stress triggers hyperglycemia so you need to have a more strict control.
Answered: Mon, 28 Feb 2011
I find this answer helpful
  User's Response
YES its best to be on insulin with tb infection.any time there is sressor on body INSULIN IS best .it will help your tb heal faster and improve your appetite ......benefits are a lot higher than pain of injection
Answered: Tue, 29 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor